Advertisement

Reactions Weekly

, Volume 1760, Issue 1, pp 26–26 | Cite as

Antidiabetics

IgE-mediated immediate-type hypersensitivity: 2 case reports
Case report
  • 48 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, a 79-year-old man and a 70-year-old man were described, who developed IgE-mediated immediate-type hypersensitivity, which manifested as injection site reactions and development of specific IgE antibodies against insulin, during treatment with insulin, insulin detemir, insulin glargine, insulin glulisine or insulin suspension isophane for insulin-dependent type 2 diabetes [routes and durations of treatments to reaction onset not stated, not all dosages stated].

Case 1: The 79-year-old man, who had a 3-year history of insulin-dependent type 2 diabetes, presented for evaluation of chronic urticaria. Other comorbidities included prostate cancer, heart failure, coronary heart disease, mitral valve insufficiency, arterial hypertension, atrial fibrillation and...

Reference

  1. Belge KI, et al. Diagnosis and treatment of IgE-mediated insulin hypersensitivity: Two case reports. Journal der Deutschen Dermatologischen Gesellschaft 17: 543-545, No. 5, May 2019. Available from: URL: http://doi.org/10.1111/ddg.13832 - Switzerland

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations